# SDR FDEA202110192571

- Difficulty date: October 19, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 69707 SPECIAL/NONROUTINE MAINTENANCE FORM NUMBER N00331 MAJOR   REPAIR, REQUIRED INSPECTION ITEM, JOB PROGRESS FORM ITEMS 3 TO 4 AND 8 TO 11 DO NOT   HAVE REQUIRED INSPECTION ITEM BLOCK MARKED.  EXISTING REPAIR REMOVED AT LEFT HAND WING FIXED LEADING EDGE DOUBLER BETWEEN   STATION XOS 653 AND STATION XOS 657 AS PER SRM 51-31-01-0G AND REPAIR DOUBLER   CARRIED OUT AT LEFT HAND WING FIXED LEADING EDGE BETWEEN STATION XOS 653 AND   STATION XOS 657 AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
